MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 6.0MM CARBIDE ROUND; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 6.0MM CARBIDE ROUND; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Catalog Number 5820110060C
Medical Device Problem Code Vibration (1674)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2026.This report summarizes 2 events for the failure: vibration.- 2 events had no health consequences or impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 2 devices were not available for evaluation.Evaluation findings (results/components): 2 devices: no findings available / part/component/sub-assembly term not applicable.Product disposition: 2 devices: product not received.Additional information: 2 devices were labeled for single-use.2 devices were not reprocessed or reused.

Brand Name
6.0MM CARBIDE ROUND
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key24953798
Report Number3015967359-2026-99198
Device Sequence Number21339568
Product Code HBE
UDI-Device Identifier07613327294972
UDI-Public07613327294972
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5820110060C
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown